MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DIMENSION® STONE BASKET; BARD DIMENSION ARTICULATION STONE BACKET/GRASPER 10MM

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DIMENSION® STONE BASKET; BARD DIMENSION ARTICULATION STONE BACKET/GRASPER 10MM
Model Number 043310
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that a few injuries occured perioperatively.When asked why the benefits of using the stone basket product did not outweigh the potential risks, the respondent said "peu de blessures en péri opératoires" meaning "few injuries perioperatively".
 
Event or Problem Description
It was reported that a few injuries occured preoperatively.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿if resistance is encountered during advancement or withdrawal of the device, stop and determine the source of resistance, as continued resistance may damage the device and could result in patient injury." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® DIMENSION® STONE BASKET
Common Device Name
BARD DIMENSION ARTICULATION STONE BACKET/GRASPER 10MM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9469340
Report Number1018233-2019-07972
Device Sequence Number2852049
Product Code FFL
UDI-Device Identifier00801741066832
UDI-Public(01)00801741066832
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number043310
Device Catalogue Number043310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer01/12/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;